# SDR UALA2012091105097

- Difficulty date: September 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 35,582 hours, 15,635 cycles
- Engine: Iae V2527A5
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Dented
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN APU DOOR.  THE LT APU DOOR HAS 2 DENTS.  ONE DENT IS APPROXIMATE TWO INCHES LONG AND ONE QUARTER INCH WIDE AND THE SECOND DENT IS ONE HALF INCHES LONG AND ONE QUARTER INCH WIDE.  BOTH DENTS ARE IN THE SAME APPROXIMATE AREA AND MARKED.  1ST DENT MEASURES 2 IN LONG BY .25 IN WIDE AND SIXTEENTH IN DEEP.  2ND DENT MEASURE .50IN LONG BY .25 IN WIDE AND EIGHTH IN DEEP.  DENTS AT 3RD STR FROM THE UPPER HINGE.  BOTH WITHIN LIMITS.  ACCOMPLISHED REPAIR WITHOUT DEVIATION.
